# SDR JR2R11082023816

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 12,841 hours, 7,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 170236502400151
- Condition: Corroded
- Location: Zone 100
- Part time: 12,841 hours, 7,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WIFI ANTENNA DOUBLER CORRODED
